# SDR UALA2012041202207

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,992 hours, 13,835 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT AUDIO STATIC ROWS 19AB THROUGH 39AB.
